# SDR IPXA2020052645694

- Difficulty date: April 22, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N261UP
- Make and model: Doug MD-11F
- Aircraft serial: 48805
- Aircraft time: 78,606 hours, 14,572 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: ACA704911
- Condition: Cracked
- Location: Bs 1761-1781
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CCENTER CARGO COMP L/H SIDE INTERCOSTAL UNDER Z-FRAME BETWEEN STA 1761 AND 1781 HAS A CRACK.REMOVED, FABRICATED CRACKED INTERCOSTAL AND INSTALLED IN CETER CARGO LH SIDE UNDER Z-FRAME BETWEEN STA 1761 AND 1781 IAW DRAWING ACA7046 AND AMM 20-50-02-910-801. (MINOR)
